Translator Disclaimer
April 2017 Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space
Shoichi Fujimori, Yu Kawakami, Masatoshi Kokubu, Wayne Rossman, Masaaki Umehara, Kotaro Yamada
Osaka J. Math. 54(2): 249-272 (April 2017).

Abstract

The Jorge-Meeks $n$-noid ($n\ge 2$) is a complete minimal surface of genus zero with $n$ catenoidal ends in the Euclidean 3-space $\boldsymbol{R}^3$, which has $(2\pi/n)$-rotation symmetry with respect to its axis. In this paper, we show that the corresponding maximal surface $f_n$ in Lorentz-Minkowski 3-space $\boldsymbol{R}^3_1$ has an analytic extension $\tilde f_n$ as a properly embedded zero mean curvature surface. The extension changes type into a time-like (minimal) surface.

Citation

Download Citation

Shoichi Fujimori. Yu Kawakami. Masatoshi Kokubu. Wayne Rossman. Masaaki Umehara. Kotaro Yamada. "Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space." Osaka J. Math. 54 (2) 249 - 272, April 2017.

Information

Published: April 2017
First available in Project Euclid: 1 June 2017

zbMATH: 1375.53016
MathSciNet: MR3657229

Subjects:
Primary: 53A10
Secondary: 53A35, 53C50

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.54 • No. 2 • April 2017
Back to Top